# SDR DXTA200601462

- Difficulty date: June 29, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N838QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258338
- Aircraft time: 6,799 hours, 4,947 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CAPTAINS SIDE BRAKE PEDALS ARE VERY MUSHY.  MUST PRESS PEDALS ALMOST FULLY TO GET BRAKE PRESSURE.
